advertisement
Question
Posted by: fairy | 2005/12/02

MENIER'S DISEASE

PLEASE COULD YOU ENLIGHTEN ME ON WHAT EXACTLY IS MENIERS DISEASE AND IS THERE ANY POSSIBLE TREATMENT

I NEED ADVISE ON NORVASC TABLETS DO THEY HAVE HARMFUL SIDE EFFECTS

THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Fairy,
Meniere's disease is a disease of the inner ear presenting with deafness, ringing of the ears and dizziness. See
www.vestibular.org/menieres.html . It is treatable with tablets and you should see a ENT specialist for a proper examination and prescription.

Like all medications, Norvasc does have some side effects. BUT medicines are not approved by our medicines control council if they don't do more good than bad! Norvasc is widely used and quite safe. If you get a prescription, ask the pharmacist to give you the medication leaflet inside and explain it to you so that you know what to expect. Most side effects people experienced were either allergic rashes, stomach symptoms or headache and dizziness. Not all people get side effect symptoms when taking Norvasc. You might not have any!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement